# SDR SWAA2014030425758

- Difficulty date: February 18, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 35,544 hours, 20,732 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT SKIN CRACKED AT STATION 451.97.  REPAIRED SLAT IAW SRM.
